MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; Drug eluting permanent left ventricular (lv) pacemaker electrode

ABBOTT MEDICAL (CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; Drug eluting permanent left ventricular (lv) pacemaker electrode
Model Number 1258T/92
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); Over-Sensing (1438); Therapy Delivered to Incorrect Body Area (1508); Impedance Problem (2950)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the patient's previous routine generator change procedure, the left ventricular (lv) lead was found to be fractured and was repaired using surgical grade adhesive.Subsequently, it was noted that the lv lead exhibited loss of capture, noise over-sensing and varying low voltage impedance.Muscle stimulation and phrenic nerve stimulation were also observed on the left side of the chest.The lv lead was explanted and replaced with a new lead on (b)(6) 2026.The patient remained in stable condition.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
Drug eluting permanent left ventricular (lv) pacemaker electrode
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24765982
Report Number2017865-2026-06810
Device Sequence Number9349063
Product Code OJX
UDI-Device Identifier05414734502627
UDI-Public(01)05414734502627(10)4675419(17)170630
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number1258T/92
Device Lot Number4675419
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale